# SDR SWIA2020032649393

- Difficulty date: February 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR BATT RIB AT WS.53.60  HAS CRAK IN UPPER AFT CORNER .    (C-CHECK) RO 3/25/2020   REPAIRED THE BATT RIB ASSY AT WS 53.60 LHS PER REO.
